# SDR SWAA2025040701379

- Difficulty date: March 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON AUXILIARY TRACK ON SLAT 1 AT LT WING 2025-171909<[01] REPLACED ANGLE LOCATED ON AUXILIARY TRACK ON SLAT 1 AT LT WING IAW B737-800 SRM 51-40-02; AND SRM 51-10-02 ITEM 9 AND DWG 114A5020; SHEET 40; REV A.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
